Determinant bundle over the universal moduli space of vector bundles over the Teichmüller space
Annales de l'Institut Fourier, Volume 47 (1997) no. 3, p. 885-914
The moduli space of stable vector bundles over a moving curve is constructed, and on this a generalized Weil-Petersson form is constructed. Using the local Riemann-Roch formula of Bismut-Gillet-Soulé it is shown that the generalized Weil-Petersson form is the curvature of the determinant line bundle, equipped with the Quillen metric, for a vector bundle on the fiber product of the universal moduli space with the universal curve.
Nous construisons l’espace de module des fibrés vectoriels stables sur une courbe mobile, et construisons sur cet espace une forme de Weil-Petersson généralisée. En utilisant la formule de Riemann-Roch locale de Bismut-Gillet-Soulé, nous montrons que la forme de Weil-Petersson généralisée est la courbure du fibré déterminant, muni de la métrique de Quillen, pour un fibré vectoriel sur le produit fibré de l’espace de module universel avec la courbe universelle.
@article{AIF_1997__47_3_885_0,
     author = {Biswas, Indranil},
     title = {Determinant bundle over the universal moduli space of vector bundles over the Teichm\"uller space},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {47},
     number = {3},
     year = {1997},
     pages = {885-914},
     doi = {10.5802/aif.1584},
     zbl = {0873.32017},
     mrnumber = {98i:32025},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1997__47_3_885_0}
}
Biswas, Indranil. Determinant bundle over the universal moduli space of vector bundles over the Teichmüller space. Annales de l'Institut Fourier, Volume 47 (1997) no. 3, pp. 885-914. doi : 10.5802/aif.1584. http://www.numdam.org/item/AIF_1997__47_3_885_0/

[AB] M.F. Atiyah, R. Bott, The Yang-Mills equations over Riemann surfaces, Phil. Tran. Roy. Soc. Lond., A308 (1982), 523-615. | MR 85k:14006 | Zbl 0509.14014

[BGS1] J.M. Bismut, H. Gillet, C. Soulé, Analytic torsion and holomorphic determinant bundles I. Bott-Chern forms and analytic torsion, Commun. Math. Phy., 115 (1988), 49-78. | MR 89g:58192a | Zbl 0651.32017

[BGS2] J.M. Bismut, H. Gillet, C. Soulé, Analytic torsion and holomorphic determinant bundles II. Direct images and Bott-Chern forms, Commun. Math. Phy., 115 (1988), 79-126. | MR 89g:58192b | Zbl 0651.32017

[BGS3] J.M. Bismut, H. Gillet, C. Soulé, Analytic torsion and holomorphic determinant bundles III. Quillen metrices on holomorphic determinants, Commun. Math. Phy., 115 (1988) 301-351. | MR 89g:58192c | Zbl 0651.32017

[BR] I. Biswas, N. Raghavendra, Determinants of parabolic bundles on Riemann surface, Proc. Indian Acad. Sci., 103 (1993), 41-71. | MR 94i:58206 | Zbl 0779.32021

[FS] A. Fujiki, G. Schumacher, The moduli space of extremal compact Kähler manifolds and generalized Weil-Petersson metric, Publ. R.I.M.S. Kyoto Univ., 26 (1990), 101-183. | MR 92e:32012 | Zbl 0714.32007

[G] W. Goldman, The symplectic nature of fundamental groups of surfaces, Adv. Math., 54 (1984), 200-225. | MR 86i:32042 | Zbl 0574.32032

[K] N.M. Katz, An overview of Deligne's work on Hilbert's twenty-first problem, Proc. Symp. Pure Math., 28 (1976), 537-557. | MR 55 #5627 | Zbl 0347.14010

[KM] F. Knudsen, D. Mumford, The projectivity of the moduli space of stable curves I. Preliminaries on "det" and "div", Math. Scand., 39 (1976), 19-55. | MR 55 #10465 | Zbl 0343.14008

[Ko] S. Kobayashi, Differential geometry of complex vector bundles, Publications of the Math. Soc. of Japan, Iwanami Schoten Pub. and Princeton Univ. Press (1987). | MR 89e:53100 | Zbl 0708.53002

[KT] F. Kamber, P. Tondeur, Foliated bundles and characteristic classes, Lec. Notes in Math. 493, Springer-Verlag, Berlin-Heidelberg-New York, (1975). | MR 53 #6587 | Zbl 0308.57011

[MS] V. Mehta, C. Seshadri, Moduli of vector bundles on curves with parabolic structures, Math. Ann., 248 (1980), 205-239. | MR 81i:14010 | Zbl 0454.14006

[NS] M.S. Narasimhan, C. Seshadri, Stable and unitary vector bundles on a compact Riemann surface, Ann. Math., 82 (1965), 540-567. | MR 32 #1725 | Zbl 0171.04803

[Q] D. Quillen, Determinants of Cauchy-Riemann operators over a Riemann surface, Funct. An. Appl., 19 (1985), 31-34. | MR 86g:32035 | Zbl 0603.32016

[S1] G. Schumacher, Moduli of polarized Kähler manifolds, Math. Ann., 269 (1984), 137-144. | MR 86g:32038 | Zbl 0592.32017

[ST] G. Schumacher, M. Toma, Moduli of Kähler manifolds equipped with Hermite-Einstein vector bundles, Rev. Roumaine Math. Pures Appl., 38 (1993), 703-719. | MR 95f:32025 | Zbl 0813.32019

[ZT] P. Zograf, L. Takhtadzhyan, A local index theorem for families of ∂-operators on Riemann surfaces, Russian Math. Surveys, 42-6 (1987), 169-190. | MR 90b:58254 | Zbl 0699.58061